ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Riesz transforms and multipliers for the Grushin operator

Jotsaroop, K and Sanjay, PK and Thangavelu, S (2013) Riesz transforms and multipliers for the Grushin operator. In: Journal d'Analyse Mathématique, 119 (1). pp. 255-273.

[img] PDF
Jou_d'Ana_Math_119-1_255_2013.pdf - Published Version
Restricted to Registered users only

Download (295kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s11854-013-0008-z


We show that Riesz transforms associated to the Grushin operator G = -Delta - |x|(2 similar to) (t) (2) are bounded on L (p) (a''e (n+1)). We also establish an analogue of the Hormander-Mihlin Multiplier Theorem and study Bochner-Riesz means associated to the Grushin operator. The main tools used are Littlewood-Paley theory and an operator-valued Fourier multiplier theorem due to L. Weis.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 11 Jun 2013 07:37
Last Modified: 11 Jun 2013 07:37
URI: http://eprints.iisc.ac.in/id/eprint/46657

Actions (login required)

View Item View Item